# SDR DHLA201000142

- Difficulty date: December 4, 2010
- Submitted: December 4, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,333 hours, 29,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING AND CRACKED BETWEEN 2 FASTENERS AT FS 1447.0, BETWEEN LONGERONS 30R AND 29R.  ACCOMPLISHED FUSELAGE SKIN DOUBLER AND FILLER REPAIR IAW EVA D853-00386 REV IR, DWG NR D85300386-001-D, REV IR, AND SRM CHAPTERS 51 & 53.  HFEC OF REPAIR PARTS AND DAMAGE CUT-OUT AREA ON FUSELAGE ACCOMPLISHED IAW STEPS 4 AND 7 OF LISTED EVA, IAW NDT MANUAL.  NO CRACKS OR CORROSION NOTED.  FAA FORM 8110-3 ISSUED, DESIGNATION NR DERT-405157-CE, DATED 02DEC2010, FOR REPAIR DESIGN APPROVAL.
